# SDR VNAA2025041511102

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 31,556 hours, 24,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FWD FUSELAGE DENT (REO) 670-53-11-2108 / C/W REO 670-53-11-2108 REPAIR FOR DENT DAMAGE TO UPPER FUSELAGE SKIN PANEL BETWEEN FS 220.00 - FS250.00 AND STR12L - STR15L
